# SDR DHL2002726518

- Difficulty date: April 17, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CARGO DOOR HINGE (UPPER FUSELAGE SIDE) IS CRACKED, 2ND LOBE FROM AFT.  VERIFIED BY HFEC.  REMOVED CRACKED UPPER HINGE IAW B-727 SRM 51-30-2.  INSTALLED NEW HINGE FOR MCD IAW PEMCO DWG 52-487-1.
